# SDR CA151222003

- Difficulty date: December 19, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932113
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LEFT WINDSHIELD CRACKED , APPEARS THAT THE CRACK STARTED AT WINDSHIELD HEAT ELEMENT IS ABOUT 8 INCHES LONG, WHEN WINDSHIELD HEAT WAS TURNED ON THE WINDSHIELD HEAT STARTED MELTING AND ARCHING. BUBBLES AND DISCOLORATION IN WINDSHIELD.
